question-icon

What Does My Blood Test Report Indicate?

default
Posted on Sun, 15 Oct 2017
Question: Dear Doctor,
Since February 2017, I was suffering of below symptoms:
-Spotting 10-12 days from before period.
-heavy bleeding during period
-tiredness
I visited a gyneacologist in XXXXXXX 2017 and blood test was carried out. I was informed of low progesterone and prescribed Primolut for 3 months. During the treatment, the sympots improved, however once i finished the treatment, the symptoms returned. Although, less intensive.

1. Please find attached my blood test report. I would like to take your advice and opinion on this matter.
2. Also, are these symptoms going to be recurring? Will they subside on their own if I have stopped taking Primolut?

Regards
Patient.
doctor
Answered by Dr. Richa Agarwal (4 hours later)
Brief Answer:
Needs more investigations.

Detailed Answer:
Hello dear,
Thanks for trusting HealthcareMagic about your health care.
I have gone through your history and understand your concerns.

I have reviewed all your reports and it showed hormonal imbalance along with high LDL/HDL ratio, low vitamin D.

Please get your thyroid profile (T3; T4 and TSH, Insulin level, HbA1C and a pelvic ultrasound to rule out PCOD or other causes).

In my opinion, you are most likely suffering from PCOD ( an endocrinal disorder which may cause hormonal imbalance and causes an irregular menstrual cycle, weight gain, and facial hair growth).
Hormonal pills are the treatment for symptoms because in this condition male hormones are more prominent than female hormone).

Lifestyle changes and diet changes(low carbohydrate and high protein diet) are beneficial in your case.

This condition is persisted for lifelong and hormonal treatment is not an option, lifestyle changes are helpful.

Hope you found this useful, feel free to ask more information.

Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Richa Agarwal (12 hours later)
Dear Doctor

Thank you for your reply.

With regards to thyroid profile, please find the report uploaded.

Insulin level (Italian: insulino) is already in the report titled "Labor".
Same also for HbA1C, it is already in the report.

A pelvic ultrasound was carried out in XXXXXXX 2017 and doctor said my ovary looked polycystic. However, from the uploaded blood test report "Labor", the insulin level, LH hormone and other hormones are all within normal range.

So I am confused about why I could be suffering from PCOD. Your kind inputs would shed some light.

Thank you,
Abagtha
doctor
Answered by Dr. Richa Agarwal (53 minutes later)
Brief Answer:
Explained below.

Detailed Answer:
Hello dear,
Thanks for giving me information about your issues and reports.
As such as I said earlier also in PCOD as it is a lifetime disease and symptoms may sometimes present or sometimes absent.
Same with hormone levels, sometimes they are deranged,sometimes not.
In your case,if you are not having any previous mentioned symptoms and if your blood reports are perfectly fine than also you are suffering from PCOD.
So lifestyle changes and diet changes are helpful in your case.
Hope found useful.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
default
Follow up: Dr. Richa Agarwal (1 hour later)
Dear Doctor,
Thank you for explaining to me. So in my case, I don't have all the symptoms except for spotting and polycystic ovary, hence I am suffering from PCOD.
Also, from the same blood test report "labor" , I was informed that I have deficiency of progesterone and estrogen. Do you agree with this diagnosis? Is there a connection with this deficiency of progesterone and estrogen to PCOD or it is a different case?
Thank you!
doctor
Answered by Dr. Richa Agarwal (53 minutes later)
Brief Answer:
Yes,it is causing hormonal imbalance.

Detailed Answer:
Hello dear,
You are most welcome.
Yes,your levels of hormone are low and it is related to PCOD only and caused your spotting problem.
Some person don't have any symptoms though they are suffering from PCOD.
Hope found useful.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Richa Agarwal (14 minutes later)
Okay, I think I am getting the picture finally! Now that I stopped taking Primolut medicine the symptoms came back! I don't want to constantly be on medication... Is this a good idea? Or I must take for some more months? Will the problem resolve eventually if I exercise regularly and eat well? Or I must continue with medication?
doctor
Answered by Dr. Richa Agarwal (26 minutes later)
Brief Answer:
Yes, lifestyle changes are a better option.

Detailed Answer:
Hello dear,

Yes, you are taking a right decision that you should not on medicines for long but lifestyle changes are definitely helpful in your case.

Hope you found this useful. If you have no further questions kindly close the query and before closing it give a feedback if found the answer helpful.

Thanking you.
Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
default
Follow up: Dr. Richa Agarwal (4 minutes later)
Thank you so much Doctor! I don't have any more questions at the moment. I will close this discussion now.
doctor
Answered by Dr. Richa Agarwal (4 minutes later)
Brief Answer:
You are always welcome.

Detailed Answer:
Hello dear,
You are most welcome.

You should take a high protein diet and low carbohydrate diet and exercise regularly.

Good luck.
Regards


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3828 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Does My Blood Test Report Indicate?

Brief Answer: Needs more investigations. Detailed Answer: Hello dear, Thanks for trusting HealthcareMagic about your health care. I have gone through your history and understand your concerns. I have reviewed all your reports and it showed hormonal imbalance along with high LDL/HDL ratio, low vitamin D. Please get your thyroid profile (T3; T4 and TSH, Insulin level, HbA1C and a pelvic ultrasound to rule out PCOD or other causes). In my opinion, you are most likely suffering from PCOD ( an endocrinal disorder which may cause hormonal imbalance and causes an irregular menstrual cycle, weight gain, and facial hair growth). Hormonal pills are the treatment for symptoms because in this condition male hormones are more prominent than female hormone). Lifestyle changes and diet changes(low carbohydrate and high protein diet) are beneficial in your case. This condition is persisted for lifelong and hormonal treatment is not an option, lifestyle changes are helpful. Hope you found this useful, feel free to ask more information. Regards